On the rate of convergence of error estimates for the partitioning classification rule

Pintér, M. (2002) On the rate of convergence of error estimates for the partitioning classification rule. THEORETICAL COMPUTER SCIENCE, 284 (1). pp. 181-196.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2918

Update Item Update Item